Vol. 318, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Vol. 319: 1  2
Vol. 318: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Prime thick subcategories on elliptic curves

Yuki Hirano and Genki Ouchi

Vol. 318 (2022), No. 1, 69–88
DOI: 10.2140/pjm.2022.318.69

We classify all prime thick subcategories in the derived categories of coherent sheaves on elliptic curves, and determine the Serre invariant locus of Matsui spectra of derived categories of coherent sheaves on any smooth projective curves.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

prime thick subcategory, elliptic curve
Mathematical Subject Classification
Primary: 14F08
Secondary: 18G80
Received: 13 January 2022
Revised: 8 April 2022
Accepted: 30 April 2022
Published: 1 August 2022
Yuki Hirano
Department of Mathematics
Kyoto University
Sakyo-ku, Kyoto
Genki Ouchi
Graduate School of Mathematics
Nagoya University
Furocho, Chikusaku